Please use this identifier to cite or link to this item:
|Title||Hamilton-Jacobi Formulation of A Non-Abelian Yang-Mills Theories|
A non-Abelian theory of fermions interacting with gauge bosons is treated as a constrained system using the Hamilton-Jacobi approach. The equations of motion are obtained as total differential equations in many variables. The integability conditions are satisfied, and the set of equations of motion is integrable. A comparison with Dirac’s method is done. c Electronic Journal of Theoretical Physics. All rights reserved.
|Published in||Electronic Journal of Theoretical Physics|
|Series||Volume: 5, Number: 17|
|Item link||Item Link|
|Files in this item|
|Farahat, Naser I._14.pdf||2.939Mb|